The Linguistic Unity of Pocomam-Pocomchi
Bibliographic Data
| ID | 4560336 |
|---|---|
| Authors | Marvin Keene Mayers (corresponding author) |
| Year | 1960 |
| Volume | 26 |
| Issue | 4 |
| Pages | 290-300 |
| Publication date | 1960-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/464589 |
| OpenAlex | W1974805527 |
| Language | EN |
Download · Linguistics · Sociology · World Wide Web · Basque language and culture studies · Computer Science · Linguistic Variation and Morphology · Philosophy · Spanish Linguistics and Language Studies
| Highly cited | No |
|---|